# SDR 96ZZZX3278

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5270 · Door Warning System
- Part: Pos Switch
- Part number: 188929
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RNO - FLT 2302 - AFT ENTRY DOOR OPEN.  INDICATION IN COCKPIT INOPERATIVE.  TROUBLESHOT IAW CHAPTER 52, PER DOOR POSITION SWITCH.  OPS CHECK GOOD.
